# SDR 2005FA0000093

- Difficulty date: February 16, 2005
- Submitted: February 14, 2005
- Operation: General aviation
- Aircraft: N357ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842185
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 461740
- Condition: Incorrect
- Location: Fuel System
- Part time: 1,564 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTICED A STICKY SUBSTANCE (OTHER THAN FUEL) LEAKING OUT OF MACHINED HOLE ON SIDE OF FUEL PUMP.  THIS MACHINED HOLE COMES WITH THE HOLE SEALED FROM THE MFG. (K)
